Journal of Inverse and Ill-posed Problems
Editor-in-Chief: Kabanikhin, Sergey I.
6 Issues per year
IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792
CiteScore 2016: 0.80
SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125
Mathematical Citation Quotient (MCQ) 2015: 0.43
Aims and Scope
This journal aims to present original articles on the theory, numerics and applications of inverse and ill-posed problems. These inverse and ill-posed problems arise in mathematical physics and mathematical analysis, geophysics, acoustics, electrodynamics, tomography, medicine, ecology, financial mathematics etc. Articles on the construction and justification of new numerical algorithms of inverse problem solutions are also published.
Issues of the Journal of Inverse and Ill-Posed Problems contain high quality papers which have an innovative approach and topical interest.
The following topics are covered:
- existence and uniqueness theorems
- stability estimates
- optimization and identification problems
- numerical methods
- regularization theory
- operator equations
- integral geometry
- inverse problems in geophysics, electrodynamics and acoustics
- inverse problems in ecology
- inverse and ill-posed problems in medicine
- mathematical problems of tomography
- Type of Publication:
Submission of Manuscripts
Instructions for Authors
Submitting an article
... is done online to our ScholarOne online submission system at: http://mc.manuscriptcentral.com/jiip.
Contributions submitted to this journal must be written in clear and concise English. Only unpublished material can be accepted, and authors may not republish their paper in the same or similar form. The decision on the acceptance is taken after a peer-reviewing procedure. The journal makes no page charges.
The authors can provide the names and e-mail addresses of up to four potential reviewers.
... must begin with an abstract of less than 150 words. The abstract must be followed by an appropriate classification according to MSC 2010 (Mathematics Subject Classification) and a list of 3 to 6 keywords. The short title for the running head should contain at most 80 characters, spaces inclusive.
Authors are asked to follow a few basic guidelines while formatting their paper for publication, in order for the journal to be as homogeneous in appearance as possible. Please download the LaTeX class file and the respective sample file including the instructions for formatting here.
The affiliation, postal and electronic addresses of all authors should be placed at the very end of the paper.
Figures must be of sufficiently high resolution (minimum 600 dpi). Lettering of all figures within the article should be uniform in style (preferably a sans serif typeface like Helvetica) and of sufficient size (ca. 8 pt.). Uppercase letters A, B, C, etc. should be used to identify parts of multi-part figures. Cite all figures in the text in numerical order. Indicate the approximate placement of each figure. Do not embed figures within the text body of the manuscript; submit figures in separate files. In a TEX document EPS files may be incorporated into the TEX file by using one of the standard macro packages.
Provide a short descriptive title and a legend to make each figure self-explanatory. Explain all symbols used in the figures. Remember to use the same abbreviations as in the text body.
Authors are encouraged to submit illustrations in color if necessary for their scientific content. Publication of color figures is provided free of charge both in online and print editions.
References should be collected at the end of the paper, numbered with Arabic numerals in alphabetical order of the authors' names and surrounded by square brackets. Please use abbreviations for titles of journals in accordance with those listed in Mathematical Reviews.
- Articles in journals:
 A. Carbonaro, G. Metafune and C. Spina, Parabolic Schrödinger operators, J. Math
Anal. and Appl. 343 (2008), 965-974.
- Articles ahead of print:
 D. Farley and L. Sabalka, Presentations of graph braid groups, Forum Math. (2010), doi: 10.1515/FORM.2011.086.
- Books and Monographs:
 I. M. Isaacs, Character theory of finite groups, AMS Chelsea Publishing, 2006.
 T. De Medts, F. Haot, R. Knop and H. Van Maldeghem, On the uniqueness of the unipotent subgroups of some Moufang sets, in: Finite Geometries, Groups, and Computation, pp. 43-66, de Gruyter, Berlin, 2006.
... will be sent to all authors in due time with a request to carefully check them.
... each author will receive a PDF file of the final version for private use only.
Hybrid Open Access
For complete details on hybrid open access publishing at De Gruyter please see: https://www.degruyter.com/page/560
Effective 1st January 2016, authors from an institution affiliated with either the Association of Dutch Universities (VSNU), the Consortium of Swiss Academic Libraries or some UK libraries participating in the Jisc Collections SMP may publish primary research and review articles open access in any of De Gruyter's OnlineOpen journals at a discount of 90% of the APC price. For more information and to confirm whether your institution is eligible please see the following:
Abstracting & Indexing
Journal of Inverse and Ill-posed Problems is covered by the following services:
- Baidu Scholar
- Cabell's Directory
- Clarivate Analytics - Current Contents/Physical, Chemical and Earth Sciences
- Clarivate Analytics - Journal Citation Reports/Science Edition
- Clarivate Analytics - Science Citation Index Expanded
- Clarivate Analytics - Web of Science
- CNKI Scholar (China National Knowledge Infrastructure)
- EBSCO (relevant databases)
- EBSCO Discovery Service
- Elsevier - Compendex
- Elsevier - Engineering Village
- Elsevier - SCOPUS
- Genamics JournalSeek
- Google Scholar
- Japan Science and Technology Agency (JST)
- KESLI-NDSL (Korean National Discovery for Science Leaders)
- Mathematical Reviews (MathSciNet)
- Microsoft Academic
- Naviga (Softweco)
- Primo Central (ExLibris)
- ProQuest (relevant databases)
- SCImago (SJR)
- Summon (Serials Solutions/ProQuest)
- Ulrich's Periodicals Directory/ulrichsweb
- WanFang Data
- WorldCat (OCLC)
- Zentralblatt Math (zbMATH)
Sergey I. Kabanikhin
Maxim A. Shishlenin
Vladimir V. Romanov
Vladimir V. Vasin
H. Thomas Banks
Alexander L. Bukhgeim
Alexander M. Denisov
Heinz W. Engl
Dinh Nho Ha'o
Maarten V. de Hoop
Mikhail Yu. Kokurin
Alfred K. Louis
Roman G. Novikov
Valery V. Pickalov
Eric Todd Quinto
Plamen D Stefanov
Anatoly G. Yagola
Vyacheslav A. Yurko